# SDR MALA110285

- Difficulty date: December 14, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 9,589 hours, 6,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lead
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY EGRESS LIGHT IS INOPERATIVE.  RECONNECTED ELECTRICAL LEAD TO LIGHT TERMINAL IAW AMM 33-57-15 STEP 4.C.5.   OPS TEST OF EXTERIOR EMERGENCY LIGHTS GOOD IAW AMM 33-51-15.
